Will the Pill slow down my progress at gym?

Will the Pill slow down my progress at gym?

Do you ever wonder if perhaps the reason you aren’t progressing in the gym or seeing your abs might be because of the birth control pill you’re taking? This is not something discussed too often in the fitness world, which is quite surprising.

Birth control pills are often made of synthetic estrogen and progestin that are taken for 2.5-3 weeks followed by 4-7 days during which a placebo pill is taken and a ‘period’ occurs. These combination pills work by preventing the body from ovulating and thickening the cervical mucus, blocking the sperm from reaching the egg.

If we suppress ovulation, the body doesn’t get that bump of testosterone it needs to build strength and muscle mass. The synthetic estrogen in the pill can cause fluid retention and increase your appetite, making you gain weight. Everyone will react differently to the pill.

A small amount of short-term weight gain is possible. This would usually pass in about 2-3 months. As long as you are eating right and working out, eventually the side effects of the pill will pass.

Make sure that you have a strict routine; a good meal plan and a good workout program so that you wont have changes in your metabolism whilst on the pill.

If you are only taking it to control skin breakouts I strongly recommend Acnevelle by Lamelle. This product is amazing and targets breakouts, without making you hold water.  Contact me if you’d like to order it!

I hope this helped someone!

 

Much love,

Vee

 

v-logo-160